Torsion curves on abelian schemes and Betti coordinates

Corvaja, Pietro and Masser, David and Zannier, Umberto. (2018) Torsion curves on abelian schemes and Betti coordinates. Mathematische Annalen, 371 (2). pp. 1013-1045.

Full text not available from this repository.

Official URL: https://edoc.unibas.ch/68743/

Downloads: Statistics Overview


In this paper we extend to arbitrary complex coefficients certain finiteness results on unlikely intersections linked to torsion in abelian surface schemes over a curve, which have been recently proved for the case of algebraic coefficients; in this way we complete the solution of Zilber–Pink conjecture for abelian surface schemes over a curve. As experience has shown also in previous cases, the extension from algebraic to complex coefficients often requires entirely new arguments, whereas simple specialization arguments fail. The outcome gives as a byproduct new finiteness results when the base of the scheme has arbitrary dimension; another consequence is a proof of an expectation of Mazur concerning the structure of the locus in the base when a given section is torsion. Finally, we show the link with an old work of Griffiths and Harris on a higher dimensional extension of a theorem of Poncelet.
Faculties and Departments:05 Faculty of Science > Departement Mathematik und Informatik > Ehemalige Einheiten Mathematik & Informatik > Zahlentheorie (Masser)
UniBasel Contributors:Masser, David
Item Type:Article, refereed
Article Subtype:Research Article
Note:Publication type according to Uni Basel Research Database: Journal article
Identification Number:
Last Modified:05 Aug 2020 15:40
Deposited On:05 Aug 2020 15:40

Repository Staff Only: item control page